# SDR MASA200602764

- Difficulty date: December 30, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 9,626 hours, 7,572 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door
- Condition: Not Closed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 2825 DFW - CABIN ALT CAUTION MESSAGE.  ACFT WOULD NOT PRESSURIZE.  MX FOUND THE AFT CARGO DOOR NOT PROPERLY SECURED CLOSED.  MX CLOSED THE AFT CARGO DOOR AND ACFT PRESSURIZED WITH NO PROBLEMS.
